The spherical Hecke algebra for affine Kac-Moody groups I

Alexander Braverman, David Kazhdan

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We define the spherical Hecke algebra for an (untwisted) affine Kac-Moody group over a local non-archimedian field. We prove a generalizationof the Satake isomorphism for this algebra, relating it to integrable repre-sentations of the Langlands dual affine Kac-Moody group. In the nextpublication we shall use these results to define and study the notion ofHecke eigenfunction for the group Gaff.

Original languageEnglish
Pages (from-to)1603-1642
Number of pages40
JournalAnnals of Mathematics
Issue number3
Publication statusPublished - Nov 2011
Externally publishedYes


Dive into the research topics of 'The spherical Hecke algebra for affine Kac-Moody groups I'. Together they form a unique fingerprint.

Cite this